# SDR DHL2007806588

- Difficulty date: April 17, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LWR SKIN DEFLECTED (STA XE 222.875 - 228.031) DAMAGED (MAJOR REPAIR) DAMAGED BY SEMAN (SEE ACCIDENT REPORT).  PERFORMED MAJOR REPAIR IAW SRM 55-4-1 FIG 1 SHEET 1, 2 PG 2, 3.  REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PANEL PLATING: SKIN AND FINGER DOUBLER BOTH FROM AL2024T3 0.016" IAW SRM 55-4-1 FIG 1 SHEET 1, 2 PG 2, 3 ITEM "E" "F".  BONDED BOTH PARTS IAW SRM 51-1-9 TR NR 51-142 DATED 04-05-06, SRM 51-1-9A, TR NR 51-141 DATED 04-03-06.  CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21, SRM 51-3-0 (TORQUE) BETWEEN STA XE 132.000 AND 246.000.
